TheLupusSite.com banner

1 - 2 of 2 Posts

·
Registered
Joined
·
29 Posts
Discussion Starter #1
HI there, thanks to all who replied last time it makes such a difference speaking to people who really understand!! I have been given a printout from my M.R.I scan and also blood results my consultant said they are all fine but i am a wee bit confused, my brain scan ( because of severe headache) said there is a mucous retention cyst in the right maxillary sinus, hypoplasia of the posterior communicating arteries is noted ( is this good or bad ?)and prominent perivascular spaces are noted within the left basal ganglia ???? does anyone know what any of that means? also my bloods which are still within range have altered eg, my ESR has gone from 15 to 8 ? 1gG anticardiolipin antibodies has changed from 2.2 to 0.9 what is this ? 1gM anticardiolipin antibodies has gone from 4.0 to 0.8 i know they are still well in range but i just wondered what they were and why they change, i am about to switch from pred to aza am taking tramadol but hav awful night nech sweats with it and it makes me really drowsy so only take it at night anyone else have his side effect, also can anyone tell me if you have to wait a certain time to re apply for dla i have just been turned down for a 2nd time but realise i didnt put everything down like i completly overlooked my depression and raynauds and degenerative discs etc..... clearly it was a good day when i was filling out the forms doh!::rolleyes:
 

·
Registered
Joined
·
15,684 Posts
Hi Carol,

Do you see a neurologist? That would be the best person to interpret the MRI for you, it's complicated business and needs to be read in conjunction with your symptoms. Is this the first MRI you have had? If not then they need to compare the results from your last one.

Some people are born with hypoplastic posterior communicating arteries and it doesn't seem to be a problem. Some are destroyed or partially destroyed by a disease process or stroke etc. I used to have both arteries, (shown on previous MRI's) but when I developed Central Nervous System Vasculitis it destroyed the right one :( I don't think it's had any effect on me, just interesting that it happened.

As far as bloods go they can and do change a lot from one reading to another. Your ESR has gone down and that's a good thing, it means there is not as much inflammation going on. Same with your IgG and IgM antibodies being lower, it's a good sign.

Ask your doctor about an alternative to the Tramadol if you think it's giving you side effects, there would be other similar drugs that may not give you problems.

Good luck with the Aza it has helped me a great deal :luck:

It might be best to address your DLA question in that forum, you will probably get more answers there. Likewise your Tramadol question in the Meds forum.

love
Lily
 
1 - 2 of 2 Posts
Top